# SDR MZZA2011011200003

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 38,483 hours, 14,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D7170030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF WC 29-3350-1-7100 & L/P 4345950 INT EMERGENCY O/H BIN LIGHT AT ROWS 2-3 DEF AND 8, 11, 14 DEF AND 21 ,23, 25, 28 DEF FAILED TO STAY ON FOR A MINIMUM OF 15 MINS.  REPLACED BATTERY PACKS M1674, M1676, M1671 AND BATTERY CHARGER FOR BATTERY PACK M1671 REF AMM 33-51-06-960-805 AND 33-51-06-960- 806.  OK FOR SERVICE.
